Medical Questions > Womens Health > Birth Control Forum

Birth control side effects?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I got Nexaplanon on March 8th, 2017. At first my side effects were barely noticeable, just the normal pain near the insertion site. I've now been bleeding for twelve consecutive days and I have nearly unbearable stomach cramps all over my abdomen. I get several major headaches throughout the week and have noticed a spike in my usual depression. I was wondering if these side effects are normal or concerning? I'm not sure how to tell the difference between the pains from my normal period, to the side effects of the birth control. What should I do?
Did you find this post helpful?
|

User Profile
replied May 3rd, 2017
Community Volunteer
You should speak to your doctor.

Many women do not have periods any more when they are on Nexplanon and I t sounds like side effects.

Best of luck!
|
Did you find this post helpful?
Quick Reply